Alfonz Haviar, Pavel Klenovcan, Department of Mathematics, Matej Bel University, Tajovskeho 40, 975 49 Banska Bystrica, Slovakia, e-mail: firstname.lastname@example.org, email@example.com
Abstract: In Zelinka [ibid. 118 (1993), 167-170] a metric on a system of isomorphism classes of ordered sets was defined. In this paper we define another metric on the same system and investigate some of its properties. Our approach is motivated by a problem from practice.
Keywords: partially ordered set, metric
Classification (MSC91): 06A07, 05C12
Full text of the article: